Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Discrete Singular Convolution Method for Numerical Solutions of Fifth Order Korteweg-De Vries Equations"
written by Edson Pindza, Eben Maré,
published by Journal of Applied Mathematics and Physics, Vol.1 No.7, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top